# SDR CALA2024111802885

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N62894
- Make and model: Boeing 737924ER
- Aircraft serial: 42198
- Aircraft time: 27,897 hours, 10,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A534035
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT IS CRACK AT STA 540 LBL 0 TO 23 REF AAR N/R 9923818 REMOVED AND REPLACED MAIN CABIN FLOOR SUPPORT AT STA 540 LBL 0 TO 23IN AS PER B737-900ER SRM 51-40-02-0G-0, SEALENT MIX TIME 10:00AM 11/15/24 APPLICATION TIME 10:05AM 11/15/24. IPC 53-42-11
